# SDR SWAA020124

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 62,820 hours, 52,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS AFT END CAP MISSING AND COVER MISSING AT ROW 14.  INSTALLED COVER AND END CAP PER MM.
